Common Intervals of Multiple Permutations

Heber S, Mayr R, Stoye J (2011)
Algorithmica 60(2): 175-206.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Heber S, Mayr R, Stoye J. Common Intervals of Multiple Permutations. Algorithmica. 2011;60(2):175-206.
Heber, S., Mayr, R., & Stoye, J. (2011). Common Intervals of Multiple Permutations. Algorithmica, 60(2), 175-206.
Heber, S., Mayr, R., and Stoye, J. (2011). Common Intervals of Multiple Permutations. Algorithmica 60, 175-206.
Heber, S., Mayr, R., & Stoye, J., 2011. Common Intervals of Multiple Permutations. Algorithmica, 60(2), p 175-206.
S. Heber, R. Mayr, and J. Stoye, “Common Intervals of Multiple Permutations”, Algorithmica, vol. 60, 2011, pp. 175-206.
Heber, S., Mayr, R., Stoye, J.: Common Intervals of Multiple Permutations. Algorithmica. 60, 175-206 (2011).
Heber, Steffen, Mayr, Richard, and Stoye, Jens. “Common Intervals of Multiple Permutations”. Algorithmica 60.2 (2011): 175-206.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar